# SDR 20000505SH033

- Difficulty date: April 13, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Aircraft: N6942L
- Make and model: Cessna 310K
- Aircraft serial: 310K0042
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 08550301719
- Condition: Cracked
- Location: Left
- Part time: 120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAND NEW CESSNA SPINNER DOME INSTALLED ON 4-30-99.  LAST INSPECTION ANNUAL ON 7/16/99.  APRIL12, 2000, 100-HOUR INSPECTION REVEALS ONE INCH CRACK AT ONE MOST FORWARD SCREW.  TWO SCREW HOLES ARE OVAL, NOT ROUND.  TOTAL PART TIME PLUS/MINUS 120 HOURS.  (X)
